# SDR DALA2018010200040

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 54,162 hours, 17,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT EMERGENCY LIGHTS INOPERATIVE AT ROWS 14 - 20.  FOUND THE POWER SUPPLY INOPERATIVE.  REPLACED THE POWER SUPPLY AND BATTERY AT M11613 IAW AMM 33-51-07.
